Anna Frid
Anna Frid
Verified email at univ-amu.fr - Homepage
Title
Cited by
Cited by
Year
Arithmetical complexity of infinite words
SV Avgustinovich, DG Fon-Der-Flaass, AE Frid
55*1999
On periodicity and low complexity of infinite permutations
DG Fon-Der-Flaass, AE Frid
European Journal of Combinatorics 28 (8), 2106-2114, 2007
542007
On palindromic factorization of words
AE Frid, S Puzynina, LQ Zamboni
Advances in Applied Mathematics 50 (5), 737-748, 2013
432013
Arithmetical complexity of symmetric D0L words
AE Frid
Theoretical computer science 306 (1-3), 535-542, 2003
322003
On uniform DOL words
AE Frid
Annual Symposium on Theoretical Aspects of Computer Science, 544-554, 1998
321998
On the frequency of factors in a D0L word
AE Frid
Journal of Automata, Languages and Combinatorics 3 (1), 29-42, 1998
311998
On the arithmetical complexity of Sturmian words
J Cassaigne, AE Frid
Theoretical computer science 380 (3), 304-316, 2007
302007
Sequences of low arithmetical complexity
SV Avgustinovich, J Cassaigne, AE Frid
RAIRO-Theoretical Informatics and Applications 40 (4), 569-582, 2006
302006
Sequences of linear arithmetical complexity
AE Frid
Theoretical computer science 339 (1), 68-87, 2005
282005
Infinite permutations of lowest maximal pattern complexity
SV Avgustinovich, A Frid, T Kamae, P Salimov
Theoretical Computer Science 412 (27), 2911-2921, 2011
262011
Sturmian numeration systems and decompositions to palindromes
AE Frid
European Journal of Combinatorics 71, 202-212, 2018
232018
On possible growths of arithmetical complexity
AE Frid
RAIRO-Theoretical Informatics and Applications 40 (3), 443-458, 2006
222006
A unique decomposition theorem for factorial languages
SV Avgustinovich, AE Frid
International Journal of Algebra and Computation 15 (01), 149-160, 2005
222005
On bispecial words and subword complexity of DOL sequences
A Frid, SV Avgustinovich
Sequences and their Applications, 191-204, 1999
151999
On automatic infinite permutations
A Frid, L Zamboni
RAIRO-Theoretical Informatics and Applications 46 (1), 77-85, 2012
142012
The subword complexity of fixed points of binary uniform morphisms
AE Frid
International Symposium on Fundamentals of Computation Theory, 179-187, 1997
131997
Words avoiding abelian inclusions
SV Avgustinovich, AE Frid
Journal of Automata, Languages and Combinatorics 7 (1), 3-9, 2001
122001
Overlap-free symmetric D0L words
A Frid
Discrete Mathematics & Theoretical Computer Science 4, 2001
122001
A lower bound for the arithmetical complexity of Sturmian words
AČ Frid
Sibirskie Člektronnye Matematicheskie Izvestiya [Siberian Electronic …, 2005
112005
Infinite permutations vs. infinite words
AE Frid
arXiv preprint arXiv:1108.3616, 2011
92011
The system can't perform the operation now. Try again later.
Articles 1–20